next up previous
Next: About this document ...

SOOCHOW JOURNAL OF MATHEMATICS

Volume 33, No. 4, pp. 569-577, October 2007




NEW CEBYŠEV TYPE INEQUALITIES INVOLVING

FUNCTIONS OF TWO AND THREE VARIABLES


BY


B. G. PACHPATTE




Abstract. In this paper, we establish some new Cebyšev type inequalities involving functions of two and three independent variables by using certain integral and discrete identities.

-------------------------

Received September 11, 2005; revised March 3, 2007.

AMS Subject Classification. 26D15, 26D20.

Key words. Cebyšev type inequalities, functions of two and three independent variables, integral and discrete identities, discrete analogues.